The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (697 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 3, 1983, pp. 281–286
DOI: 10.4171/ZAA/65

Published online: 1983-06-30

Partitions of totally disconnected compact spaces (in Russian)

Denis A. Vladimirov and Peter Senf

In the paper is studied the connection between subalgebras of a Boolean algebra and partitions of the corresponding Stone space (totally disconnected compact space). In case of extremally disconnected space it is proved that regularly embedded subalgebras correspond exactly to continuous partitions (in the sense of K. Kuratoyski). The concepts of a weight of a Boolean algebra and of a weight of a partition are studied.

No keywords available for this article.

Vladimirov Denis , Senf Peter: Partitions of totally disconnected compact spaces (in Russian). Z. Anal. Anwend. 2 (1983), 281-286. doi: 10.4171/ZAA/65